MAUDE Adverse Event Report: MEDLINE EXCELSIOR; SYRINGE, 5ML SALINE IN 10ML

MEDLINE EXCELSIOR; SYRINGE, 5ML SALINE IN 10ML
Catalog Number EMZ151240
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringes are found with cracks and leaking saline.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringes are found with cracks and leaking saline.

Common Device Name
SYRINGE, 5ML SALINE IN 10ML
Manufacturer (Section D)
MEDLINE EXCELSIOR
1933 heck avenue
neptune NJ 07753
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18841553
Report Number2027791-2024-00052
Device Sequence Number20637023
Product Code NGT
UDI-Device Identifier10363807000053
UDI-Public10363807000053
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEMZ151240
Device Lot Number3140730
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2022
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown